# SDR REXA2022071900509

- Difficulty date: July 14, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 19,788 hours, 14,754 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810308
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE BOTH MFDS WENT BLANK. R+R #1 MFD AND COMPLIED WITH OPS TEST IAW 31-61-01 AND TS006094A-R2. CYCLED POWER FOR #2 MFD. OPS CHECKS GOOD.
